# SDR AALA974036

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM HAS CORROSION BEYOND SRM LIMITS AFTER BLENDING.  FABRICATE .050 STRAP FROM 301 STAINLESS AND INSTALL WET WITH BMS 5095 PER ENGINEERING MRB 767-1476.  (M)
